Skip to main content

Research Repository

See what's under the surface

Advanced Search

Disproof of a Conjecture in the Domination Theory (1994)
Journal Article
Zverovich, V. E., Zverovich, I. E., Zverovich, I., & Zverovich, V. (1994). Disproof of a Conjecture in the Domination Theory. Graphs and Combinatorics, 10(2), 389-396. https://doi.org/10.1007/BF02986690

In [1] C. Barefoot, F. Harary and K. Jones conjectured that for cubic graphs with connectivity three the difference between the domination and independent domination numbers is at most one. We disprove this conjecture and give an exhaustive answer to... Read More about Disproof of a Conjecture in the Domination Theory.


;